EconPapers    
Economics at your fingertips  
 

Decay and Growth for a Nonlinear Parabolic Equation

Sergiu Hart and Benjamin Weiss ()

Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem

Abstract: We prove a difference equation analogue for the decay-of-mass result for the nonlinear parabolic equation ut = ?u + m |?u| when m 0.

Pages: 12 pages
Date: 2003-10, Revised 2003-11
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.ma.huji.ac.il/~hart/abs/decay.html (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:huj:dispap:dp342

Access Statistics for this paper

More papers in Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem Contact information at EDIRC.
Bibliographic data for series maintained by Michael Simkin ().

 
Page updated 2025-03-31
Handle: RePEc:huj:dispap:dp342